MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO PRESSURE RATED EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZX5306
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd maxzero pressure rated extension set was separated the following information was received by the initial reporter with the following verbatim it was reported by the customer that " tested one to see how much force i needed to pull it apart and needed to put some strength into it, thinking maybe the connection is weak but it is pretty solid.Iv site itself remained intact and confirmed there was no pulling or manipulating of the iv line".
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
One photo was received for quality evaluation.Inspection of the photo indicates that the product separated at the inlet port of the y-site connector.The customer complaint of separation was confirmed.The investigation was forwarded to manufacturing for root cause analysis.After the investigation, the separation between tubing and the nac-y connector could be related to an incorrect solvent application by the assembler or issues with the solvent dispenser.The manufacturing location for the product and reported batch number, will no longer be producing the product.Therefore, no corrective actions were taken at that manufacturing location.A quality alert for the same product was created to communicate the defect and reinforce the correct solvent application between components and follow-up to work instruction as issued at the remaining production location to avoid similar issues.A device history record review for model mzx5306 lot number 25019344 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD MAXZERO PRESSURE RATED EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24491874
Report Number9616066-2026-00551
Device Sequence Number16111786
Product Code FPA
UDI-Device Identifier10885403463792
UDI-Public(01)10885403463792(17)280117(10)25019344
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171957
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZX5306
Device Lot Number25019344
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown